zbMATH — the first resource for mathematics

Regelscharen und Regelflächen in dreidimensionalen desarguesschen Räumen. (German) Zbl 0142.17902

Full Text: DOI EuDML
[1] Baer, R.: Linean algebra and projective geometry. New York 1952. · Zbl 0049.38103
[2] Berz, E.: Kegelschnitte in desarguesschen Ebenen. Math. Z.78, 55-88 (1962). · Zbl 0103.13504
[3] Iwasawa, K.: On linear ordered groups. Journ. of the Math. Soc. of Japan1, 1-9 (1948). · Zbl 0038.01301
[4] Jacobson, N.: Structure of rings. Providence (R.I.) 1956. · Zbl 0073.02002
[5] Malcew, A.: Über die Einbettung von Gruppenalgebren in Divisionsalgebren [Russisch]. Dokl. Akad. Nauk SSSR60, Nr. 9, 1499-1501 (1948). · Zbl 0034.30901
[6] Moufang, R.: Einige Untersuchungen über geordnete Schiefkörper. Journ. f. Math.176, 203-223 (1937). · JFM 63.0084.01
[7] Neumann, B. H.: On ordered division rings. Transact. of the Math. Soc.66, 202-252. · Zbl 0035.30401
[8] Segre, B.: Lectures on modern geometry (espc. Chap. 18: Reguli in non-commutative corpora and their sections). Rom 1961.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.